IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 415 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1643    
    Printed29    
    Emailed0    
    PDF Downloaded101    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2018  |  Volume : 50  |  Issue : 2  |  Page : 91-93

Is inhaled glucocorticoids the only culprit in angina bullosa hemorrhagica?


Department of Dermatology, Ankara Numune Research and Education Hospital, Ankara, Turkey

Correspondence Address:
Dr. Ahu Yorulmaz
Department of Dermatology, Ankara Numune Research and Training Hospital, Samanpazari, Altindag, Ankara
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijp.IJP_19_17

Rights and Permissions

Angina bullosa hemorrhagica (ABH) is an infrequent dermatosis characterized by acute onset of hemorrhagic bulla in the oral cavity. Clinical presentation of ABH may be quite worrisome, and clinicians often feel skeptical regarding their clinical diagnosis and lack confidence in managing this distinct entity. Indeed, ABH is a completely benign and self-limited disorder. The exact etiopathogenesis of ABH is still unknown. There have been reports in the literature addressing a central role for mechanical instability of the epithelial-connective tissue connection in the pathogenesis of ABH. Moreover, it has been claimed that long-term usage of inhaled glucocorticoids (GCs) is involved in the development of ABH, since most of the reported cases are asthmatic patients, who were treated with inhaled GCs, and GCs are well known for their degradative activities on collagen formation. Here, we describe a case with ABH, who had a drug history of inhaled GCs and nonsteroidal anti-inflammatory drugs (NSAIDs). We assume that our case not only supports the association of inhaled GCs with ABH but also suggests a possible role for NSAIDs in the pathogenesis of ABH.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow